liu.seSearch for publications in DiVA
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • oxford
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Small deviations in L2-norm for Gaussian dependent sequences
University of Cambridge, UK.
Linköping University, Department of Mathematics. Linköping University, Faculty of Science & Engineering. St.Petersburg State University, Russia.
St.Petersburg State University, Russia.
2016 (English)In: Electronic Communications in Probability, ISSN 1083-589X, E-ISSN 1083-589X, ., Vol. 21, no 41Article in journal (Refereed) Published
Resource type
Text
Abstract [en]

Let be a centered Gaussian stationary sequence satisfying some minor regularity condition. We study the asymptotic behavior of its weighted -norm small deviation probabilities. It is shown that whenever using the arguments based on the spectral theory of pseudo-differential operators by M. Birman and M. Solomyak. The constant reflects the dependence structure of in a non-trivial way, and marks the difference with the well-studied case of the i.i.d. sequences.

Place, publisher, year, edition, pages
UNIV WASHINGTON, DEPT MATHEMATICS , 2016. Vol. 21, no 41
Keyword [en]
Small deviations; spectral asymptotics; stationary sequences
National Category
Probability Theory and Statistics
Identifiers
URN: urn:nbn:se:liu:diva-128660DOI: 10.1214/16-ECP4708ISI: 000378990200040OAI: oai:DiVA.org:liu-128660DiVA: diva2:931240
Note

Funding agencies: ERC grant AdG-NAMSEF; RFBR grant [16-01-00258]

Available from: 2016-05-27 Created: 2016-05-27 Last updated: 2017-11-30Bibliographically approved

Open Access in DiVA

fulltext(464 kB)41 downloads
File information
File name FULLTEXT01.pdfFile size 464 kBChecksum SHA-512
ad0d962f7f46ecd944c0a1745bcb228b148dad5673da21921edcafa4b1f346f34079c220870ebe71fe97f2e092f9aaef69df1b44d8c77c721335792698b874f3
Type fulltextMimetype application/pdf

Other links

Publisher's full text

Authority records BETA

Lifshits, Mikhail

Search in DiVA

By author/editor
Lifshits, Mikhail
By organisation
Department of MathematicsFaculty of Science & Engineering
In the same journal
Electronic Communications in Probability
Probability Theory and Statistics

Search outside of DiVA

GoogleGoogle Scholar
Total: 41 downloads
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 122 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • oxford
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf